# SDR CALA2024032800893

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 121,392 hours, 18,820 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T30181
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7034 - CABIN - STA 852 L/H WING CENTER SECTION MOST O/B PRESSURE DECK SURFACE FOUND CORRODED AS RED MARK - TRANSFER REFER NON-ROUTINE WO.2885899 AND ORIGINATED BY CENTER SECTION WING UPPER SKIN AT STA 852 LH MOST O/B STR-U17 TO PART 2 BEFORE 22MAR2025 FORM 44-0008 ITEM 1 TO ITEM 81 ACCOMPLIS STR-U18 REPAIRED AS PER EC/RA5714-01212 REV- PART 1 INTERIM HED BY REPAIR, ACCOMPLISH INSPECTION OF WING CENTER SECTION FWD UPPER PANEL (NO.2) AND U-17, U-18 STRINGER REPAIR PER ECRA5714-01212
